Home » Frequently asked Questions on Health » Can I continue using clinmiskin cream?

Can I continue using clinmiskin cream?

Q: I am suffering from acne and have been applying clinmiskin cream for the past 2 days. The acne has reduced but my skin is turning red. Is it the side effects of clinmiskin and can I continue using it?

A:Clinmiskin is the brand name. It contains two ingredients: clindamycin (an antibiotic) and nicotinamide. It is an irrational combination, which is not permitted to be sold in advanced countries. Only clindamycin is to be used for acne vulgaris (sold under the brand name of Acnesol Gel/Lotion). However some people are allergic and they should stop using the product containing clindamycin. The side effects of clindamycin are: Systemic effects possible including pseudomembranous colitis, GI upset, resistance, acne exacerbation, erythema, dry skin, pruritus, peeling, contact dermatitis, abdominal pain, gram-negative folliculitis, etc.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------